Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 17, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 5, 2011, 9:03 PM CST for Butler County, Warren County, Kentucky. It took effect at Mar 6, 2011, 2:00 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2011, 9:03 PM CST (03:03 UTC)
- In effect from
- Mar 6, 2011, 2:00 PM CST
- Expired
- Mar 7, 2011, 10:26 AM CST
- In force
- 20 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Butler County, KY, Warren County, KY
The text
As transmitted, in the capitals the NWS used until 2016.
186 WGUS43 KLMK 060303 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1003 PM EST SAT MAR 5 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. .MODERATE RAIN TODAY IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED SUNDAY MORNING. && KYC031-227-061503- /O.NEW.KLMK.FL.W.0017.110306T1200Z-110308T1300Z/ /WDBK2.1.ER.110306T1200Z.110307T0600Z.110308T0700Z.NO/ 1003 PM EST SAT MAR 5 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT WOODBURY. * FROM SUNDAY MORNING TO TUESDAY MORNING. * AT 3:30 PM SATURDAY THE STAGE WAS 29.0 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 35.3 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT...AT 33.0 FEET...LOWLANDS AROUND WOODBURY FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.5 FEET ON OCT 13 2002. $$ RL
3 follow-up statements
423 WGUS83 KLMK 061723 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1223 PM EST SUN MAR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. && KYC031-227-070523- /O.EXT.KLMK.FL.W.0017.110306T2000Z-110309T0700Z/ /WDBK2.1.ER.110306T2000Z.110307T1200Z.110309T0100Z.NO/ 1223 PM EST SUN MAR 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * UNTIL LATE TUESDAY NIGHT. * AT 6:00 AM SUNDAY THE STAGE WAS 31.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 34.6 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 33.0 FEET...LOWLANDS AROUND WOODBURY FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.5 FEET ON OCT 13 2002. $$ KYC031-177-183-070522- /O.EXT.KLMK.FL.W.0007.110307T0800Z-110310T1200Z/ /RCHK2.1.ER.110307T0800Z.110308T1800Z.110310T0600Z.NO/ 1223 PM EST SUN MAR 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * FROM LATE TONIGHT TO THURSDAY MORNING. * AT 7:00 AM SUNDAY STAGE WAS ESTIMATED TO BE AROUND 18 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT DOWN. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET ON MAY 21 2002. $$ CMC
552 WGUS83 KLMK 070338 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1038 PM EST SUN MAR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING. && KYC031-227-071538- /O.CON.KLMK.FL.W.0017.000000T0000Z-110309T0700Z/ /WDBK2.1.ER.110307T0020Z.110307T1200Z.110309T0100Z.NO/ 1038 PM EST SUN MAR 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 3 PM SUNDAY THE STAGE WAS 32.0 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 34.6 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 33.0 FEET...LOWLANDS AROUND WOODBURY FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.5 FEET ON OCT 13 2002. $$ KYC031-177-183-071538- /O.EXT.KLMK.FL.W.0007.000000T0000Z-110310T0900Z/ /RCHK2.1.ER.000000T0000Z.110305T1200Z.110310T0300Z.NO/ 1038 PM EST SUN MAR 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 6 PM SUNDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY NIGHT. * IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT DOWN. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON SEP 29 2002. $$ RL
748 WGUS83 KLMK 071626 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1126 AM EST MON MAR 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT ON THIS HIGH WATER EVENT. && KYC031-227-071656- /O.CAN.KLMK.FL.W.0017.000000T0000Z-110309T0700Z/ /WDBK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1126 AM EST MON MAR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM MONDAY THE STAGE WAS 32.2 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 32.2 FEET. THE RIVER WILL CONTINUE TO FALL TO 30.6 FEET BY TUESDAY MORNING. * IMPACT...AT 32.0 FEET...KY 403 FLOODS AT JAMES MCKINNEY BRIDGE. LOCK WALLS ARE COVERED. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 33.1 FEET ON MAR 24 1991. $$ SZAPPANOS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 5, 9:02 PM CST, 1 minute earlier.
Area forecast discussion, Mar 5, 9:02 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1002 PM EST SAT MAR 5 2011 ...FORECAST UPDATE... LIGHT RAIN REMAINS MAINLY OVER AREAS ALONG AND EAST OF I-65. IT IS EVER SO SLOWLY MOVING EASTWARD...WHERE AN ADDITIONAL TENTH OF AN INCH OR SO COULD FALL OVER THE EASTERN HALF OF THE CWA BEFORE RAIN COMPLETELY EXITS. THE RAINFALL OVER THE PAST 36 HOURS HAS LED TO ON AVERAGE 1-2 INCHES TOTAL...LEADING TO RIVER FLOODING. REFER TO RIVER STATEMENTS OR HYDRO SECTION BELOW FOR THE LATEST INFORMATION ON THAT. IN SHORT...RIVERS AND STREAMS WILL LIKELY CONTINUE TO RISE SLOWLY OVER THE NEXT 2 DAYS. ANOTHER UPPER DISTURBANCE DROPPING INTO IL IS GENERATING LIGHT SNOW ACROSS IL/IN. THE FAR SOUTHERN EDGE OF THIS COULD CLIP OUR NRN CWA...BUT NOT REALLY EXPECTING MORE THAN FLURRIES...OR IF LIGHT SNOW DOES FALL...IT SHOULD NOT ACCUMULATE GIVEN THE VERY WET GROUNDS...PERHAPS A DUSTING AT THE MOST OVER THE FAR NRN BLUEGRASS OR SERN INDIANA. HAVE ADJUSTED POP/WEATHER GRIDS ACCORDINGLY. ALSO WINDS ARE A BIT GUSTY BEHIND THE FRONT...SO HAVE INCREASED WIND GUSTS IN THE GRIDS. UPDATE OUT SHORTLY. .SHORT TERM (TONIGHT AND SUNDAY)... A COUPLE OF VORTMAXES OVER THE CENTER OF THE U.S...AS PER LATEST WATER VAPOR IMAGERY...ARE FORECAST TO MOVE ACROSS OUR LONGITUDE BY DAYBREAK SUNDAY. THE NORTHERN ONE IS DEVELOPING SOME LIGHT POST FRONTAL SHOWERS ACROSS CENTRAL INDIANA AND WESTERN KENTUCKY. THE SOUTHERN IS SPARKING OFF STORMS OVER THE GULF COAST. AS FOR THE COLD FRONT...IT IS NEAR A LINE FROM KSDF TO KBWG AT THIS TIME...AND CONTINUING A SLOW BUT STEADY PUSH EAST. THE HEAVIEST RAIN SHOWERS HAVE ALSO CONTINUED THEIR MARCH SINCE STALLING A LITTLE OVER THE SW CWA. THAT AREA RECEIVED ROUGHLY 1.5 INCHES SINCE THE RAINS BEGAN. ADDITIONAL LIGHT RAINS COMING IN FROM THE WEST WILL NOT ADD TOO MUCH TO THESE TOTALS. THUS WILL CANCEL THE FLOOD WATCH OVER THE WESTERN 2/3RDS OF THE CWA WITH THIS PACKAGE AND LET IT RIDE TO 7 PM OVER THE EAST. THE LATTER BEING IN CASE THE CURRENT BAND OF HEAVIER RAIN ON 88D STALLS EVEN BRIEFLY. THANKS FOR COORDINATION TO THE SURROUNDING OFFICES. NEXT QUESTION IS HOW QUICK THE COLD AIR WILL FILTER IN BEHIND THE FRONT AND HOW MUCH MOISTURE WILL STICK AROUND FOR SNOW TO FALL TOWARD DAYBREAK SUNDAY. BASED ON THE NAM AND WRF MODEL SOUNDINGS...CHOSEN FOR THEIR BETTER HANDLING OF FRONTAL POSITION NOW AS WELL AS CURRENT TEMPERATURES...COULD SEE A SWITCHOVER TO A RAIN/SNOW MIX AFTER 06Z OVER THE NORTH CENTRAL CWA COUNTIES...NORTH OF DOWNTOWN LOUISVILLE. HAVE THAT MIXTURE SHIFTING EAST INTO THE BLUEGRASS BEFORE DAYBREAK. THEN HAVE ALL LIGHT SNOW IN THE BLUEGRASS AND JUST NORTH OF LAKE CUMBERLAND THROUGH THE MORNING HOURS. GIVEN DEPARTING DEEPER MOISTURE NOT EXPECTING A LOT OF SNOW WITH THIS SYSTEM. HAVE GONE JUST UNDER AN INCH IN THE AREA THAT HAS THE BEST CHANCE FOR SNOW...EAST OF KLEX. GIVEN EXPECTED CLOUD COVER...LEANED MORE HEAVILY ON THE RAW MODEL DATA FOR HIGH TEMPERATURES SUNDAY AS OPPOSED TO THE WARMER GUIDANCE. WENT FOR AROUND 40 DEGREES OVER THE BLUEGRASS...DEEPER IN THE CLOUDS...TO THE MID 40S OVER THE WESTERN CWA. .LONG TERM (SUNDAY NIGHT - SATURDAY)... SUN NIGHT THRU WED NIGHT... WILL FOCUS ON THE TUE NIGHT AND WED PERIODS DURING THIS TIME WITH BOTH FLOOD AND SVR WX CONCERNS. LEANING MAINLY ON THE GFS AT THIS POINT...WITH THE EURO LATE TODAY. THE AFOREMENTIONED SYSTEM FOR TUE NIGHT AND WED WILL MOVE ACROSS THE WESTERN U.S. MON AND EARLY TUE. BY TUE EVE...A SHARPENING SHRTWV TROF SHOULD BE POSITIONED ACROSS THE CENTRAL PLAINS...EVOLVING INTO AN UPPER LOW TUE NIGHT/WED AS IT TRACKS INTO THE MID MS VALLEY AND THEN NEWD INTO THE LOWER GREAT LAKES BY WED EVE. WARM MOIST ADVECTION WILL INCREASE BEGINNING TUE EVE INTO TUE NIGHT AS SURFACE LOW PRES DEEPENS OVER MISSOURI...BECOMING NEARLY VERTICALLY STACKED WITH UPPER LOW AS IT TRACKS TO NRN IL BY WED AFTERNOON. IT APPEARS FORCING FOR ASCENT AS WELL AS RAPIDLY INCREASING MOISTURE FROM 06Z-09Z WED WILL PRODUCE SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT TUE NIGHT WITH THAT ACTIVITY OVERSPREADING ALL OUR FORECAST AREA BY MID MORNING WED. SEVERE AND FLOOD/FLASH FLOOD POTENTIAL LOOKS TO BE A LESSER THREAT CURRENTLY. FORECAST SOUNDINGS SHOW A 60-70 KT LOW LEVEL JET/HIGH (LOW LEVEL SHEAR) BUT INSTABILITY IS VERY LIMITED WITH WARM LOW TO MID LEVELS AND DEWPOINTS EXPECTED TO PEAK OUT ONLY IN THE MID 40S OR SO. RAINFALL TOTALS FOR THE PERIOD FROM ABOUT 09Z-17Z WED (PRIME TIME FOR OUR FORECAST AREA) LOOKS TO BE FROM ABOUT 1/2 TO 1 INCH. THU THRU SAT... THIS SHUD BE A DRY PERIOD OVERALL...THOUGH WILL INSERT A LOW CHC POP ON THU. TEMPS WILL BE SEASONALLY COOL THU AND FRI WITH A MODERATE WARM-UP SAT. LONGWAVE TROF AXIS SHUD BE POSITIONED ACROSS THE LOWER OH VLY AT THE START OF THIS PERIOD. ASSOCIATED WEAK SFC TROF EXPECTED TO DROP NW TO SE ACROSS OUR FORECAST AREA...TRIGGERING A FEW SHOWERS...MAINLY NORTH AND EAST ON THU. HPC AND THE 12Z GFS IN SUPPORT OF THIS. TROF WILL EXIT EAST TO THE MID ATLANTIC COAST FRI WITH A SHRTWV RIDGE AND HIGH PRES BUILDING INTO OUR FORECAST AREA. BY EARLY SAT...ANOTHER TROF(WITH PACIFIC ORIGINS) ACRS THE MID/UPPER MS VLY...WILL MOVE INTO THE GREAT LAKES BY AFTERNOON. ASSOCIATED DRY COLD FRONT... WITH PRE-FRONTAL LIMITED MOISTURE RETURN...WILL TRAVERSE OUR REGION SAT AFTERNOON AND EVENING. && .HYDROLOGY... * BASINS OF CONCERN - CURRENTLY...LOWER REACHES OF THE OHIO AND GREEN RIVERS HAVE SECTIONS THAT ARE FLOODING. THESE SECTIONS ARE FORECAST TO FALL BELOW FLOOD STAGE THIS WEEKEND...BUT THEN EXPERIENCE MINOR FLOODING AGAIN BY EARLY IN THE WORK WEEK. THE MUSCATATUCK IN SOUTHERN INDIANA IS RISING AGAIN...AND IS FORECAST TO REACH FLOOD STAGE BY THIS EVENING. THE OHIO RIVER FROM LOUISVILLE DOWN TO CANNELTON IS RISING...AND WILL BE NEAR FLOOD STAGE BY MONDAY MORNING. FLOOD WARNINGS FOR MINOR FLOODING ARE POSSIBLE FOR THESE SECTIONS OF THE OHIO. THE KENTUCKY AND LICKING RIVER BASINS WILL SEE HIGH WATER...BUT FLOODING IS NOT ANTICIPATED AT THIS TIME. MINOR FLOODING IS FORECAST ON THE GREEN RIVER FROM WOODBURY TO ROCHESTER. FLOOD CRESTS SHOULD BE LOWER THAN THE CRESTS WE OBSERVED LAST WEEK. * GRAPHICAL INFORMATION - FOR THE LATEST FORECASTS AND GRAPHICAL INFORMATION SEE OUR INTERNET WEBSITE FOR RIVERS AND LAKES AT... HTTP://WATER.WEATHER.GOV/APPS/INDEX.PHP?WFO=LMK (USE LOWER CASE) && .AVIATION (00Z TAF ISSUANCE)... CURRENTLY A COLD FRONT HAS JUST PASSED THROUGH FFT...AND WILL BE PASSING THROUGH LEX BEFORE 00Z. THIS FRONT WILL SHIFT WINDS AT LEX AROUND TO THE NORTHWEST AS IT DID WITH SDF AND BWG. AMPLE POST-FRONTAL LIGHT TO MODERATE RAIN WILL CONTINUE AT SDF AND BWG THROUGH 01-02Z...AND AT LEX THROUGH ROUGHLY 03-04Z AS UPPER WAVE PUSHES THROUGH. BEHIND THIS MAIN BAND OF RAIN...LIGHT SNOW WILL BE POSSIBLE ON THE BACK SIDE OF THIS SYSTEM LATER TONIGHT...MORE TOWARDS THE 09-14Z TIME FRAME AND MAINLY JUST FOR LEX...ALTHO THIS COULD CLIP SDF AS WELL. MAY JUST CARRY VCSH IN AT SDF AND -SN IN AT LEX. GUSTY NORTHWEST WINDS WILL BE THE RULE THIS EVENING AND OVERNIGHT...AS WELL AS MVFR TO IFR CIGS. ANY IMMEDIATE RAIN OR SNOW LATER COULD CAUSE MVFR VSBYS AS WELL. LOWER CLOUDS WILL CONTINUE INTO SUNDAY AS WINDS WEAKEN SOME AND CONTINUE TO VEER AROUND TO EVENTUALLY THE NNE BY SUNDAY NIGHT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........AL SHORT TERM.....RJS LONG TERM......DK/11 HYDROLOGY......CROW AVIATION.......AL
Hazardous weather outlook, Mar 5, 6:10 PM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 710 PM EST SAT MAR 5 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 710 PM EST SAT MAR 5 2011 /610 PM CST SAT MAR 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT PASSING THROUGH THE AREA MAY BRING IN ENOUGH COLD AIR OVERNIGHT TO CHANGE ANY REMAINING MOISTURE OVER TO A LIGHT SNOW AFTER MIDNIGHT. LITTLE TO NO ACCUMULATIONS ARE EXPECTED GIVEN THE SATURATED GROUNDS. RIVERS AND STREAMS WILL CONTINUE TO RISE GIVEN THE HALF INCH TO OVER ONE AND A HALF INCHES OF RAIN THAT HAS FALLEN OVER THE PAST 24 HOURS. REFER TO RIVER FLOOD WARNINGS AND RELATED STATEMENTS FOR UPDATED FLOOD INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE SOUTHERN PLAINS TUESDAY AFTERNOON AND INTO THE GREAT LAKES BY THURSDAY. THIS SYSTEM WILL DRAG ANOTHER COLD FRONT THROUGH THE REGION ON WEDNESDAY. SHOWERS WITH EMBEDDED STRONG THUNDERSTORMS WILL LIKELY ACCOMPANY AND DEVELOP AHEAD OF THIS FRONT AS IT PASSES THROUGH THE REGION. IN ADDITION...ANOTHER ROUND OF HEAVY RAINFALL WILL BE POSSIBLE WHICH COULD AGGRAVATE ONGOING FLOODING ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AS WELL AS HIGH WATER PROBLEMS TO THE NATIONAL WEATHER SERVICE. RJS/DK/AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 11:29 AM CST | River Flood Warning | LMK | Jefferson | 17 hr |
| Mar 6, 11:29 AM CST | River Flood Warning | LMK | Jefferson | 17 hr |
| Mar 6, 11:29 AM CST | River Flood Warning | LMK | Breckinridge, Hancock | 13 days |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.